Ask an expert
Question

27 Mar 2003

slight discharge
on the pill for the past 3 yrs. only just recently I am having a slight discharge. very little blood and a slight coloured discharge. what would be the cause of this. please advise
Answer 370 views
Expert
GynaeDoc
GYNAEDOC

01 Jan 0001

You may have an infection. If the discharge is smelly or itchy, this would be more suggestive. If it is mainly blood with some mucus it may be breakthrough bleeding. I would suggest that you see what happens over the next few weeks.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9269 votes
No
66% - 17885 votes
Vote